# SDR 97ZZZM6

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM3071BPGPL
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FORWARD WHITE EMERGENCY FLOOR EVACUATION LIGHT CRUSHED.  REPLACED BULB AND LENS.  OPERATIONAL CHECKED NORMAL IAW MM 33-50-0.  (M)
